Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Jan 3, 2020, 7:37 PM CST for Sumter County, Alabama. It took effect at Jan 4, 2020, 8:29 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2020, 7:37 PM CST (01:37 UTC)
- In effect from
- Jan 4, 2020, 8:29 AM CST
- Expired
- Jan 8, 2020, 9:30 AM CST
- In force
- 4 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 21.02 ft at Jan 6, 2020, 5:00 PM CST.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
297
WGUS44 KBMX 040137
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
737 PM CST Fri Jan 3 2020
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Sucarnoochee River At Livingston Affecting Sumter County.
.Rises along the Sucarnoochee River have been a little higher than
previously forecast...and a flood warning is now in effect for the
Sucarnoochee River at Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC119-041336-
/O.NEW.KBMX.FL.W.0009.200104T1500Z-200106T0200Z/
/LVNA1.1.ER.200104T1500Z.200105T0000Z.200105T1400Z.NO/
737 PM CST Fri Jan 3 2020
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Sucarnoochee River At Livingston.
* from Saturday morning to Sunday evening...or until the warning is
cancelled.
* At 7:30 PM Friday the stage Was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 18.2 feet by tomorrow evening. The river
will fall below flood stage by Sunday morning.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$10 follow-up statements
128
WGUS44 KBMX 041431
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
831 AM CST Sat Jan 4 2020
Sucarnoochee River At Livingston affecting Sumter County.
.Heavy rainfall over the past few days is resulting in rises on
the Sucarnoochee River at Livingston. The river is now forecast to
rise higher than previously forecast and a flood warning has been
re-issued.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC119-050230-
/O.EXT.KBMX.FL.W.0009.200104T1429Z-200106T0200Z/
/LVNA1.1.ER.200104T1230Z.200105T0000Z.200105T1400Z.NO/
831 AM CST Sat Jan 4 2020
The Flood Warning continues for
the Sucarnoochee River At Livingston.
* until Sunday evening...or until the warning is cancelled.
* At 7:30 AM Saturday The stage Was 18.1 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
evening. The river will fall below flood stage tomorrow morning .
* Impact...At 18 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$334
WGUS84 KBMX 050055
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
655 PM CST Sat Jan 4 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.The Sucarnoochee River at Livingston is cresting and will fall
below flood stage by Sunday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC119-051254-
/O.CON.KBMX.FL.W.0009.000000T0000Z-200106T0200Z/
/LVNA1.1.ER.200104T1230Z.200105T0000Z.200105T1400Z.NO/
655 PM CST Sat Jan 4 2020
The Flood Warning continues for
The Sucarnoochee River At Livingston.
* until Sunday evening...or until the Warning is cancelled.
* AT 6:30 PM Saturday the stage was 18.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$727
WGUS84 KBMX 051428
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
828 AM CST Sun Jan 5 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.River levels remain in flood stage on the Sucarnoochee River at
Livingston but are expected to begin falling this afternoon. Levels
will fall below flood stage early Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC119-060227-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200106T1800Z/
/LVNA1.1.ER.200104T1230Z.200105T1330Z.200106T0600Z.NO/
828 AM CST Sun Jan 5 2020
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Sucarnoochee River At Livingston.
* until Monday afternoon...or until the Warning is cancelled.
* AT 7:30 AM Sunday the stage was 18.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight tonight .
* Impact...At 18 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$566
WGUS84 KBMX 051834
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
1234 PM CST Sun Jan 5 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.River levels remain in flood stage on the Sucarnoochee River at
Livingston but are expected to begin falling late tonight. Levels
will fall below flood stage late Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC119-060633-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200107T0400Z/
/LVNA1.1.ER.200104T1230Z.200106T0000Z.200106T1600Z.NO/
1234 PM CST Sun Jan 5 2020
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Sucarnoochee River At Livingston.
* until Monday evening...or until the Warning is cancelled.
* AT 11:30 AM Sunday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue rising to near 18.9 feet by this
evening. The river will fall below flood stage tomorrow late
morning.
* Impact...At 18 feet...Flooding of farm lands around Livingston
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$310
WGUS84 KBMX 060035
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
635 PM CST Sun Jan 5 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.Levels continue to rise on the Sucarnoochee River at Livingston,
and a flood warning remains in effect. The river is expected to
crest on Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC119-061233-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200107T1640Z/
/LVNA1.1.ER.200104T1230Z.200106T1200Z.200107T0440Z.NO/
635 PM CST Sun Jan 5 2020
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Sucarnoochee River At Livingston.
* until Tuesday morning...or until the Warning is cancelled.
* At 6:30 PM Sunday the stage was 19.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 20.1 feet by
tomorrow morning. The river will fall below flood stage tomorrow
late evening.
* Impact...At 21.0 feet...Overflow of low-lying acricultural lands
increases. Cattle and farm equipment should be moved to higher
ground.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$795
WGUS84 KBMX 061518
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
918 AM CST Mon Jan 6 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.Heavy rainfall earlier this week is producing rises on the
Sucarnoochee River at Livingston and a flood warning remains in
effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC119-070316-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1715Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0515Z.NO/
918 AM CST Mon Jan 6 2020
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* AT 8:30 AM Monday the stage was 20.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue rising to near 21.3 feet by this
evening. The river will fall below flood stage tomorrow late
evening.
* Impact...At 21 feet...Overflow of low-lying acricultural lands
increases. Cattle and farm equipment should be moved to higher
ground.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$655
WGUS84 KBMX 070108
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
707 PM CST Mon Jan 6 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.The Sucarnoochee River at Livingston is cresting and will begin to
gradually fall tonight. A flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC119-071307-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1720Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0520Z.NO/
707 PM CST Mon Jan 6 2020
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* At 6:30 PM Monday the stage was 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* Impact...At 21.0 feet...Overflow of low-lying acricultural lands
increases. Cattle and farm equipment should be moved to higher
ground.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$999
WGUS84 KBMX 071508
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
907 AM CST Tue Jan 7 2020
...The flood warning continues for the Sucarnoochee River At
Livingston...
.Heavy rainfall earlier this week is producing rises on the
Sucarnoochee River at Livingston and a flood warning remains in
effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC119-080307-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1942Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0742Z.NO/
907 AM CST Tue Jan 7 2020
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Sucarnoochee River At Livingston.
* until Wednesday afternoon...or until the Warning is cancelled.
* AT 8:30 AM Tuesday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight tonight .
* Impact...At 21 feet...Overflow of low-lying acricultural lands
increases. Cattle and farm equipment should be moved to higher
ground.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$154
WGUS84 KBMX 080027
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
627 PM CST Tue Jan 7 2020
...The flood warning continues for the Sucarnoochee River at
Livingston...
Elevated water levels continue along portions of the Sucarnoochee River due to recent heavy rainfall. However, levels have been gradually falling since Monday.
The latest forecast calls for the Sucarnoochee River at Livingston to fall below flood stage early Wednesday morning. Additional rainfall is forecast Friday and Saturday, though current projected totals don't bring the river back into flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning, or sooner if
conditions warrant.
&&
ALC119-081226-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-200108T1721Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0521Z.NO/
627 PM CST Tue Jan 7 2020
The Flood Warning continues for
The Sucarnoochee River At Livingston.
* until Wednesday morning...or until the Warning is cancelled.
* AT 5:30 PM Tuesday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton
occurs.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$193
WGUS84 KBMX 081530
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
930 AM CST Wed Jan 8 2020
...The flood warning is cancelled for the Sucarnoochee River At
Livingston...
.Water levels have dropped below flood stage on the Sucarnoochee River
at Livingston. Therefore, the flood warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the final statement for this event.
&&
ALC119-081600-
/O.CAN.KBMX.FL.W.0009.000000T0000Z-200108T1721Z/
/LVNA1.1.ER.200104T1230Z.200107T0000Z.200108T0413Z.NO/
930 AM CST Wed Jan 8 2020
The Flood Warning is cancelled for
The Sucarnoochee River At Livingston.
* AT 8:30 AM Wednesday the stage was 15.3 feet.
* Fell below flood stage at 10:13 PM Tuesday.
* Flood stage is 18 feet.
* Forecast...The river will continue to fall to 12.1 feet by tomorrow
morning.
&&
LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
3247 8820 3261 8823
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:44 PM CST, 53 minutes earlier.
Area forecast discussion, Jan 3, 6:44 PM CST, 53 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 644 PM CST Fri Jan 3 2020 .UPDATE... Evening Update. && .SHORT TERM... /Updated at 0638 PM CST Fri Jan 03 2020/ Have allowed the Flood Watch to expire this evening. Moisture and lift will slowly move eastward allowing the band of rain to move right along with the lift. The rain rates have been relatively low and the radar rainfall estimates per hour are .10-.20. So the flood risk has decreased. There still remains plenty of areas that are experiencing ponding and high water near waterways. Therefore, continue to exercise caution and remain wary of these threats. The storm total rain amounts range generally in the 2-4 inch range north of I-20 and west of I-65 while most other areas are in the 1 inch range. 75 Previous short-term discussion: /Updated at 0222 PM CST Fri Jan 03 2020/ Through Tonight. Bands of light to moderate rainfall continue to slowly move eastward across Central Alabama this afternoon, as the upper level trough remains to our west. Drier air will begin to work into the area at mid levels, allowing for a gradually decrease in activity tonight. Additional rainfall amounts through tonight will generally be less than one quarter of an inch, and will let the Flood Watch expire at 6pm this evening. Outside of rain areas, a mix of low clouds and patchy fog, mainly in sheltered areas, will be possible. Do not expect dense fog, as winds remain elevated. Drier and cooler air will advect into the area tonight as a cold front finally arrives. By sunrise, temperatures will be in the low to mid 40s across the northwest, and low to mid 50s elsewhere. 14 .LONG TERM... /Updated at 0400 AM CST Fri Jan 03 2020/ Saturday through Friday. Saturday morning will start out cloudy and rainy as the upper level vorticity max will be working through the area. Generally expecting scattered light rain/drizzle through the midday across the north and east, then some improvement as high pressure begins to slide in. The pressure gradient will remain strong Saturday afternoon and winds will respond accordingly. Look for winds around 15 to 20 mph and gusts up to 35 mph, especially in the higher elevations. Will continue to discuss in the HWO but not confident yet for an advisory. Any clouds will finally exit Saturday night and we will begin to dry out. High pressure will be in place Sunday. A quick moving system will slide through on Monday night into Tuesday and provide another shot at some rain. Models continue to disagree with the area of coverage but do agree on the timing. Will stay in the chance category and monitor the trends to see if precipitation chances will need to be increased. High pressure builds in Tuesday night and will remain through Wednesday night. Another system will move into the area Thursday afternoon into Thursday night. There is a slightly higher chance at seeing some thunderstorms with this system so included at this time. Will need to keep an eye on this system as there is some discrepancy on clearing it out of the area in the far extended period. A slower trend could result in some additional flood concerns. Right now this concern is outside of the current HWO timeframe and will address it as confidence increases over the next several days. 16 && .AVIATION... 00Z TAF Discussion. Restrictive ceilings/vis/rain cover a large part of Central Alabama early this evening. Although, there were a few terminals reporting VFR conditions. The lowest ceilings/vis were just north of BHM/TCL, while the main rain band was located northeast to southwest over BHM/EET. The band of rain will slowly progress eastward as the upper level trough moves out way. Eventually, enough dry air aloft and decrease in upward motion will diminish the rain chances significantly. Overall, the same general trend has been held onto with ceilings dropping to MVFR, then IFR , then back to MVFR then next 12 hours or so. Most terminals have a good chance of additional rain overnight with a significant decrease on Saturday. Another surface cold front will move through the region Saturday afternoon. This will certainly end most rain chances as northwest winds take over. There may be a few gusts into the 25-30kt range after 18z and will most likely add the next issuance. 75 && .FIRE WEATHER... A period of wet and unsettled weather will continue for Central Alabama through tonight, with light showers ending through the day Saturday. Intermittent periods of light to moderate rainfall are possible across much of Central Alabama through tonight. Additional rainfall amounts of less than one quarter of an inch are expected. Low clouds and patchy fog will be possible early Saturday morning. Drier weather and calming conditions are expected Sunday and into Monday. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 47 51 30 55 34 / 80 20 0 0 0 Anniston 49 54 30 56 34 / 80 30 0 0 0 Birmingham 47 52 32 56 38 / 80 20 0 0 0 Tuscaloosa 47 52 32 59 38 / 70 10 0 0 0 Calera 49 54 31 56 36 / 80 20 0 0 0 Auburn 53 57 33 55 36 / 80 30 0 0 0 Montgomery 55 57 32 58 36 / 80 20 0 0 0 Troy 54 58 34 58 37 / 80 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jan 3, 7:08 PM CST, 29 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 708 PM CST Fri Jan 3 2020 ALZ011>015-017>050-050415- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 708 PM CST Fri Jan 3 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Tonight. The heavy rain is over with for Central Alabama. Light to occasionally moderate rain will slowly move eastward overnight. Any areas that have poor drainage, ponding of water, or are located near water bodies may experience some minor runoff issues. Several rivers and streams across the area remain high or were in minor flood. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Points along the Black Warrior and Tombigbee river basins are expected to reach minor flood stage following the past rain event. Some of the river points will remain in flood stage at least through Thursday. Please see river flood statements for specific details. Strong winds are possible Saturday afternoon as a cold front moves through Central Alabama. Sustained winds of 15 to 20 mph with gusts to around 35 mph are possible. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management are not anticipated at this time.
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.